# SDR DALA2024012401098

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N128DN
- Make and model: Airbus A321-211
- Aircraft serial: 10300
- Aircraft time: 7,179 hours, 2,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frms 73-74
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1028, GSE RAILING CONTACTED AIRCRAFT SKIN JUST AFT OF THS DOOR. CORRECTIVE ACTION: CRACK .25" LONG IN A 1" DENT FOUND AT FRAME 73/74 AT STR 28/29L. REMOVED DAMAGE AND INSTALLED A DOUBLER PER A321-200 SRM 53-00-11-300-029. FIG 001. PAGE 9. DEFERRED TO MON WITH REP INSP DUE AT 60000FC OR 120000FH WHICHEVER IS ACHIEVED FIRST. (LP 5398224)
